# SDR TRAX200600498

- Difficulty date: July 14, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N930EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8014
- Aircraft time: 3,831 hours, 3,195 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RANRC 155. CORROSION AROUND FLOORBOARD SCREW HOLES IN FLOOR BEAM ADJACENT TO CARGO DOOR SILL.
